The expandability of entire functions in generalized Abel–Gončarov series
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1977), pp. 65-68
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1977_9_a8,
author = {N. I. Nagnibida},
title = {The expandability of entire functions in generalized {Abel{\textendash}Gon\v{c}arov} series},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {65--68},
year = {1977},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1977_9_a8/}
}
N. I. Nagnibida. The expandability of entire functions in generalized Abel–Gončarov series. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1977), pp. 65-68. http://geodesic.mathdoc.fr/item/IVM_1977_9_a8/